# SDR FOTR201728745

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- Aircraft time: 67,248 hours, 44,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE COROSSION ON CHORD AT STA.1183 LEFT SIDE. REPAIRED ON NR# 8745 FASI W/O# 20172.
